Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 180, Number 2, Pages 264–271 (Mi tmf8654)  

This article is cited in 2 scientific papers (total in 2 papers)

Multipoint Vallée Poussin problem for convolution operators with nodes defined inside an angle

V. V. Napalkova, A. A. Nuyatovb

a Institute for Mathematics with Computation Center, Ufa Science Center, RAS, Ufa, Russia
b Lobachevsky State University of Nizhni Novgorod, Nizhny Novgorod, Russia

Abstract: We prove the solvability of the multipoint Vallée Poussin (interpolation) problem for the kernel of a convolution operator in the case where the zeros of the characteristic function and nodal points (zeros of an entire function) are inside an angle.

Keywords: convolution operator, multipoint Vallée Poussin problem, interpolation, Fisher pair

DOI: https://doi.org/10.4213/tmf8654

Full text: PDF file (363 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 180:2, 983–989

Bibliographic databases:

Received: 13.02.2014

Citation: V. V. Napalkov, A. A. Nuyatov, “Multipoint Vallée Poussin problem for convolution operators with nodes defined inside an angle”, TMF, 180:2 (2014), 264–271; Theoret. and Math. Phys., 180:2 (2014), 983–989

Citation in format AMSBIB
\Bibitem{NapNuy14}
\by V.~V.~Napalkov, A.~A.~Nuyatov
\paper Multipoint Vall\'ee Poussin problem for convolution operators with nodes defined inside an~angle
\jour TMF
\yr 2014
\vol 180
\issue 2
\pages 264--271
\mathnet{http://mi.mathnet.ru/tmf8654}
\crossref{https://doi.org/10.4213/tmf8654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344488}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...180..983N}
\elib{https://elibrary.ru/item.asp?id=22834519}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 180
\issue 2
\pages 983--989
\crossref{https://doi.org/10.1007/s11232-014-0193-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000341094400008}
\elib{https://elibrary.ru/item.asp?id=23984282}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906505283}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8654
  • https://doi.org/10.4213/tmf8654
  • http://mi.mathnet.ru/eng/tmf/v180/i2/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Merzlyakov, S. V. Popenov, “Interpolyatsiya summami ryadov eksponent s pokazatelyami, sguschayuschimisya v odnom napravlenii”, Kompleksnyi analiz. Matematicheskaya fizika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 162, VINITI RAN, M., 2019, 62–79  mathnet  mathscinet
    2. S. G. Merzlyakov, S. V. Popenov, “Interpolation by sums of series of exponentials and global Cauchy problem for convolution operators”, Dokl. Math., 99:2 (2019), 149–151  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:316
    Full text:118
    References:59
    First page:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021